MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 18FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 18FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 98431
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use the "second gastropexy failed to deploy properly.It then subsequently snapped later on in the insertion as the provider was dilating the tract for the" radiologically inserted gastrostomy (rig).There was no reported injury.Additional detailed information received 30-sep-2025 stated the provider "attempted to deploy a second gastropexy clip during the procedure.When [the provider] depressed the trigger mechanism it didn't push all the way in and there was no click sound and no metallic anchor seen to appear from the tip of the gastropexy.However, the clip had been deployed as [the provider] couldn¿t remove the wire from the patient.On further fluoro it appeared to be in an appropriate location.However later on when [the provider] was dilating the tract with the peal-away sheath, the defectively deployed gastropexy snapped, suggesting there was a further issue with that gastropexy.".
 
Additional Manufacturer Narrative
The actual sample from the reported event was returned for evaluation.A review of the device history record and udi number are in-progress.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of 18-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30363624, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The sample was returned and evaluated.The sample was not received with any original packaging.It was noted inside a sharp tube; there were two needle / cannula components returned.No visible sutures, t-bars, softshell for the two needle/ cannula components.Also, there was no guidewire received as well as dilator.Due to the returned components that clearly had breakages of suture biosyn, the sutures were not able to measure since they were not present during received.The reported issues on the guidewire and the dilator were unable to be assessed as well since these components were not received in the lab.Root cause could not be determined.All information reasonably known as of 11-dec-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 18FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23316580
Report Number9611594-2025-00239
Device Sequence Number5827459
Product Code KGC
UDI-Device Identifier00350770984315
UDI-Public(01)00350770984315(240)109843106(11)250429(17)270305(10)30363624
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98431
Device Catalogue Number98431
Device Lot Number30363624
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale